# SDR ERA00001

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569JA
- Make and model: Cvac 34031
- Aircraft serial: 69
- Engine: Allsn 501D13H
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1104411
- Condition: Discharged
- Location: Cabin Eel
- Component: Grimes, 1102833
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHT ON RT SIDE ROW 3 INOP.  REPLACED BATTERY PACK.
